MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRIO HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406955
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the resistance and subsequent additional puncture could not be conclusively determined.
 
Event or Problem Description
During a procedure, resistance was noted when inserting the introducer and the dilator assembly into the femoral vein.Upon removal of the device, cracks were noted at the tip of the dilator.It was noted there was a gap between the dilator and the tip of the introducer transition zone, and incompatibility with the guidewire and the dilator.Three additional punctures and three replacement introducers were required to complete the procedure with no adverse consequences to the patient.

Brand Name
FAST-CATH TRIO HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10407962
Report Number3005334138-2020-00357
Device Sequence Number3257045
Product Code DYB
UDI-Device Identifier05414734203999
UDI-Public05414734203999
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number406955
Device Catalogue Number406955
Device Lot Number6691594
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1